ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

DIMENSION FREE BOUNDEDNESS OF RIESZ TRANSFORMS FOR THE GRUSHIN OPERATOR

Sanjay, PK and Thangavelu, S (2014) DIMENSION FREE BOUNDEDNESS OF RIESZ TRANSFORMS FOR THE GRUSHIN OPERATOR. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 142 (11). pp. 3839-3851.

[img] PDF
pro_ame_mat_soc_142-11_3839_2014.pdf - Published Version
Restricted to Registered users only

Download (172kB) | Request a copy
Official URL: http://arxiv.org/abs/1211.4329

Abstract

Let G = -Delta(xi) - vertical bar xi vertical bar(2) partial derivative(2)/partial derivative eta(2) be the Grushin operator on R-n x R. We prove that the Riesz transforms associated to this operator are bounded on L-p(Rn+1), 1 < p < infinity, and their norms are independent of dimension n.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the AMER MATHEMATICAL SOC, 201 CHARLES ST, PROVIDENCE, RI 02940-2213 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 12 Nov 2014 05:04
Last Modified: 12 Nov 2014 05:04
URI: http://eprints.iisc.ac.in/id/eprint/50218

Actions (login required)

View Item View Item